E.D.

  1. E.D.


    Just came off epistane recently and can't seem to keep the flag raised(an erection)


  2. Quote Originally Posted by Lukewarmth94 View Post
    Just came off epistane recently and can't seem to keep the flag raised(an erection)
    what was your pct.
    MileHighKratom, Ironmaglabs, Musclegelz, representative Use coupon:mace15 for 15% OFF your next order at any of the 3 sites MileHighKratom.com
    http://www.ironmaglabs.com
    https://www.musclegelz.com
    •   
       


  3. Quote Originally Posted by Lukewarmth94 View Post
    Just came off epistane recently and can't seem to keep the flag raised(an erection)
    Biggest question^^

  4. I got clomid, anabolic freak, xenadrine nolvadren xt, inhibit-e, gear support.

  5. what did you run for your pct.
    MileHighKratom, Ironmaglabs, Musclegelz, representative Use coupon:mace15 for 15% OFF your next order at any of the 3 sites MileHighKratom.com
    http://www.ironmaglabs.com
    https://www.musclegelz.com
    •   
       


  6. Quote Originally Posted by Lukewarmth94 View Post
    I got clomid, anabolic freak, xenadrine nolvadren xt, inhibit-e, gear support.
    Doses?

  7. 100mg clo e/d. The rest as issued

  8. You're running a lot of products there haha I'd have just run the clomid 50,50,25 and maybe anabolic freak! Nolvadren xt and inhibit e are basically the same thing and will kill your joints pretty quick so I'd drop on of them and taper down the other and the clomid

  9. Quote Originally Posted by Lukewarmth94 View Post
    Just came off epistane recently and can't seem to keep the flag raised(an erection)
    How long were you on epi

  10. Not long. Right around 2 weeks

  11. Quote Originally Posted by Juicedeez utz View Post
    You're running a lot of products there haha I'd have just run the clomid 50,50,25 and maybe anabolic freak! Nolvadren xt and inhibit e are basically the same thing and will kill your joints pretty quick so I'd drop on of them and taper down the other and the clomid
    My joints do feel pretty rough. Its getting harder to do my pull work BC of elbows and wrists

  12. 100mg e/d? jesus thats massive overkill and especially after only 2 weeks of epi.

    Did you get advice before starting this cycle?

  13. Mainly personal research

  14. Quote Originally Posted by Lukewarmth94 View Post
    Mainly personal research
    You need to come off everything and just let your body get back to normal, it could take a few months but that is the best thing! I imagine your estrogen is tanked

  15. Honestly I think your estrogen is entirely too low and is causing the majority of the issues. Stop everything and let your system recover

  16. I guess I should have read the post above mine
  •   

      
     

Log in
Log in